# SDR UALA2012112806828

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 63,000 hours, 23,600 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Vibration
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AND AUDIBLE RUMBLE FELT AND HEARD THRU OUT THE FLIGHT DECK.  DUE TO "SCORE" ON VIB REPORTING SHEET, APPLY SPEED TAPE TO BELLY FAIRING SEALS IDENTIFIED IN MT53-004.  CREATE CF WITH "AK" AS REPAIR LIMIT AND "D" IN METERS.  PERFORMED MT53-005 AND BELLY FAIRING SEALS SCORED HIGHEST.  INSPECTED NOSE GEAR DOORS, EXT PWR DOOR, RADOME AND BELLY FAIRINGS.  SECURED PANELS 191 & 192 DT WITH SPEED TAPE PER MT  53-004.  DL1207 CREATED TO MONITOR.
